# SDR DL72W954438

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 5754 · Leading Edge Devices
- Part: Ribs
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIBS ON I/B AND O/B SIDES OF ACT ATTACH POINT NR 4 SLAT ARE CRACKED FWD OF PREVIOUS REPAIRS.  REMOVED OLD DOUBLERS AND DAMAGED AREAS, FABRICATED DOUBLERS PER M/M 57-54-0 FIG 804 AND INSTALLED DOUBLERS PER M/M 57-54-0.
